Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have back head pain and acidity. Is the two interconnected?

Sir, I am 32 years old married male and suffering from back head pain for last one and a half year. In starting, I was facing this pain once or twice in a month but now I suffer this once or twice in a week. At the same time when i feel pain in head back, i feel hyper acidity in my stomach also after taking water or without it which comes through mouth with sound. I want to know the back head pain is because of acidity or acidity is because of back head pain (in case if pain is because of stress). When the pain starts the pain increase to unbearable limit in 6 to 8 hours and then i take combiflam tablet and then within 30 to 60 minutes i get relief for further few days (in starting for more than 30 days but now for 5 to 10 days). Plz. guide me what shall i do to be cured from this disease permanently.
Thanking you,
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Raaj,

Thank you for posting your query.

The most likely causes for your repeated headaches are migraine and tension headaches. Acidity symptoms can occur in both these conditions.

Combiflam or other pain killers are not the best solutions, as they offer only temporary benefit, and they can worsen the acidity problem.

You should consult a neurologist, so that headache-preventive medications may be started.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 16 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sadaf Akhtar's  Response
Hello yes they are associated dear its type of migraine take ispaghol husk at nite daily try to sleep tight and take a medivpcin callespd lunar for three mounths
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor